Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 12, Pages 709-715
http://dx.doi.org/10.1155/S0161171202107058

Harmonicity of horizontally conformal maps and spectrum of the Laplacian

Department of Mathematics, Myong Ji University, San 38-2, Namdong, Yongin, Kyunggi 449-728, Korea

Received 18 July 2001; Revised 29 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabjin Yun, “Harmonicity of horizontally conformal maps and spectrum of the Laplacian,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 12, pp. 709-715, 2002. doi:10.1155/S0161171202107058